Advanced search
2 files | 639.71 KB

Sets of generators blocking all generators in finite classical polar spaces

Jan De Beule (UGent) , Anja Hallez (UGent) , Klaus Metsch and Leo Storme (UGent)
Author
Organization
Keywords
Blocking sets, Partial spreads, Finite classical polar spaces

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 342.56 KB
  • 1202.4143.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 297.16 KB

Citation

Please use this url to cite or link to this publication:

Chicago
De Beule, Jan, Anja Hallez, Klaus Metsch, and Leo Storme. 2013. “Sets of Generators Blocking All Generators in Finite Classical Polar Spaces.” Journal of Combinatorial Theory Series A 120 (2): 318–339.
APA
De Beule, J., Hallez, A., Metsch, K., & Storme, L. (2013). Sets of generators blocking all generators in finite classical polar spaces. JOURNAL OF COMBINATORIAL THEORY SERIES A, 120(2), 318–339.
Vancouver
1.
De Beule J, Hallez A, Metsch K, Storme L. Sets of generators blocking all generators in finite classical polar spaces. JOURNAL OF COMBINATORIAL THEORY SERIES A. 2013;120(2):318–39.
MLA
De Beule, Jan et al. “Sets of Generators Blocking All Generators in Finite Classical Polar Spaces.” JOURNAL OF COMBINATORIAL THEORY SERIES A 120.2 (2013): 318–339. Print.
@article{3164230,
  author       = {De Beule, Jan and Hallez, Anja and Metsch, Klaus and Storme, Leo},
  issn         = {0097-3165},
  journal      = {JOURNAL OF COMBINATORIAL THEORY SERIES A},
  keywords     = {Blocking sets,Partial spreads,Finite classical polar spaces},
  language     = {eng},
  number       = {2},
  pages        = {318--339},
  title        = {Sets of generators blocking all generators in finite classical polar spaces},
  url          = {http://dx.doi.org/10.1016/j.jcta.2012.08.011},
  volume       = {120},
  year         = {2013},
}

Altmetric
View in Altmetric
Web of Science
Times cited: